Illinois Journal of Mathematics

Norm-constant analytic functions and equivalent norms

J. Globevnik

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 20, Issue 3 (1976), 503-506.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256049790

Digital Object Identifier
doi:10.1215/ijm/1256049790

Mathematical Reviews number (MathSciNet)
MR0448044

Zentralblatt MATH identifier
0322.30040

Subjects
Primary: 46E15: Banach spaces of continuous, differentiable or analytic functions
Secondary: 30A98

Citation

Globevnik, J. Norm-constant analytic functions and equivalent norms. Illinois J. Math. 20 (1976), no. 3, 503--506. doi:10.1215/ijm/1256049790. https://projecteuclid.org/euclid.ijm/1256049790


Export citation